# SDR FDEA202206221509

- Difficulty date: June 22, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 91,614 hours, 31,000 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

2 00 INTO FLIGHT WE RECEIVED A LEVEL 1 HYD 3 ELEV  OFF ALERT. COMPLIED WITH THE QRH AND NOTICED SYSTEM  3 QUANTITY DECREASING THROUGH 4.0. WE PREEMPTIVELY  COMPLETED THE HYD 3 QTY LOW PROCEDURE TO CONSERVE  FLUID. ONCE NEAR MEMPHIS WE DECLARED AN EMERGENCY,  RESTORED SYSTEM 3 AND EXTENDED THE GEAR. GEAR  EXTENDED NORMALLY BUT QUANTITY DECREASED TO 1.6.  WE LANDED ON RWY 36L, STOPPED ONTHE RUNWAY AND WERE  TOWED TO PARKING.  ***EMERGENCY DECLARED***   SERVICED #3 HYDRAULIC SYSTEM RESERVOIR IAW AMM                         12-13-02-3.  FOUND LOOSE LINE ON HYDRAULIC SYSTEM                      #3 DUAL BRAKE CONTROL VALVE PRESSURE PORT IN RIGHT                     WHEELWELL. TIGHTNED LINE IAW AMM 32-44-04-2. BRAKES                    CHECK GOOD IAW AMM 32-40-00-5. CLEANED UP MESS.                         AIRCRAFT OK FOR SERVICE.
